ON e-OPEN SETS, DP*-SETS AND DP epsilon*-SETS AND DECOMPOSITIONS OF CONTINUITY


Ekici E.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.33, pp.269-282, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 33
  • Publication Date: 2008
  • Title of Journal : ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Page Numbers: pp.269-282

Abstract

The main goal of this paper is to study some new classes of sets and to obtain some new decompositions of continuity. For this aim, the notions of e-open sets, DP-sets, DP epsilon-sets, DP*-sets, DP epsilon*-sets, e-continuous functions, DP*-continuous functions, and DP epsilon*-continuous functions are introduced. Properties of e-open sets, DP-sets, DP epsilon-sets, DP*-sets, DP epsilon*-sets and the relationships between these sets and the related concepts are investigated. Finally, some new decompositions of continuity are obtained.